# SDR UALA2009080702402

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 37,792 hours, 14,525 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 26210020
- Condition: Shorted
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE BOTTLE NR 1 TRIPS C/B DURING TEST.  FOUND CONVOLUTED CONDUIT WORN THRU FROM METAL SUPPORT CLAMPS & WIRE NR 2621-0020 DAMAGED & SHORTED.  REMOVED & REPLACED WIRE NR  2621-0020.  ACP SQUIB FIRING CIRCUIT TEST.  CHECKS GOOD.
